# SDR MALA010663

- Difficulty date: August 20, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 9,031 hours, 10,264 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 7227105613
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK, FOUND LT AILERON FWD O/B FUSELAGE CABLE IS CHAFED.  MAINTENANCE REPLACED LT O/B AILERON FWD FUSELAGE CABLE IS CHAFED.  MAINTENANCE REPLACED LT AILERON FWD O/B FUSELAGE CABLE WITH NEW CABLE P/N 7227105-613.
